# SDR SWAA2023021690835

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 28 BS 460+9; BS 460+13; BS 460+16; BS 460+18; BS 480+1.<[01] IDENTIFICAION SRM 53-30-15-01-1 AND ALLOWABLE DAMAGE SRM 53-30-15-1A-1 ARE APPLICABLE.;[02] EVALUATED CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 28 BS 460+16 L=1.2' W=1' D=.012'. FOUND TO BE OUT OF LIMITS. ORIGINAL THICKNESS .045' REMAINING THICKNESS .033' PER SRM 53-30-15-1A-1 STEPS 4.G.(2) FIGURE 103 DETAIL D. DEPTH GAUGE USED ID: ATS400 SN: UNKNOWN DUE: 09/2023.;[03] VERIFIED STEPS 1-5 AND CORRECTIVE ACTIONS 1AND 2.;[04] LOCATED AND DRILLED NEW FWD CARGO BAY THRESHOLD AT RBL 28 BS 440-BS 493 P/N 143A8122-10 I.A.W SRM 51-40-05-0G-0 AND DWG 143A8122. THIS JOB CARD WILL BE ACCOMPLISHED ON CUSTOMER CARD [TTG8Q004B87Y] FOR THE APPLY ENAMEL; CORROSION INHIBITING COMPOUND AND INSTALLATION.;[05] VERIFIED CORRECTIVE ACTION #4 AND MEASUREMENT FIELD;[06] CARD COMPLETE
